# SDR SIMA202001087001

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 38,121 hours, 34,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Leaking
- Location: Ac Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PACK 1/2 VLV CLOSED. LEVEL AT 13,000 CAB ALT CONTINUED TO CLIMB AFTER RESETING PACK 1. RETURN TO DFW-C/A-FOUND LEAK AT THE AIR CONDITIONING EXHAUST SLEEVE. RESECURED CLAMPS REF. AMM 20-10-10. PERFORMED AIR CONDITIONING OPC IAW AMM EMB 140 AMM 21-00-00. OPC OK. NO LEAK NOTED.
